# SDR DL76G030231

- Difficulty date: March 10, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 12,968 hours, 2,187 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Module
- Part number: S256T00611
- Part serial: 46135
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE FLAP DISAGREE JUST AS FLAPS APPROACHED ONE DEGREE ON FLAP RETRACTION.  REPLACED FSEU PER M/M 480771.  ADJUSTED FLAP TRANSMITTER 4 AND 5.  REMOVED AND REPLACED T/E FLAP PDU CONTROL VALVE MODULE.  PERFORMED T/E FLAP PDU TEST AND FLAP/SLAT SHUTOFF VALVE MODULE TEST PER MM, TESTS CHECK OUT GOOD.
